CSpace
ON 1ST-ORDER STRUCTURALLY STABLE SYSTEMS ON 2-MANIFOLDS
YU, SX
1984
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume29Issue:1Pages:10-13
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984SU10600003
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27491
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, SX. ON 1ST-ORDER STRUCTURALLY STABLE SYSTEMS ON 2-MANIFOLDS[J]. KEXUE TONGBAO,1984,29(1):10-13.
APA YU, SX.(1984).ON 1ST-ORDER STRUCTURALLY STABLE SYSTEMS ON 2-MANIFOLDS.KEXUE TONGBAO,29(1),10-13.
MLA YU, SX."ON 1ST-ORDER STRUCTURALLY STABLE SYSTEMS ON 2-MANIFOLDS".KEXUE TONGBAO 29.1(1984):10-13.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, SX]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, SX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, SX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.